Cross Reference Down

Chandee, V and Li, X (2022). On Benford’s Law of Multiplicative Functions. Preprint arXiv:2203.13117 [math.NT]; last accessed Mar 28, 2022.

This work cites the following items of the Benford Online Bibliography:


Anderson, TC, Rolen, L and Stoehr, R (2011). Benford's Law for Coefficients of Modular Forms and Partition Functions. Proceedings of the American Mathematical Society, Vol. 139, No. 5, May 2011, pp. 1533-1541. ISSN/ISBN:0002-9939. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), pp. 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Jameson, M, Thorner, J and Ye, L (2014). Benford's Law for Coefficients of Newforms. arXiv:1407.1577 [math.NT]; posted July 7, 2014; last accessed November 10, 2014. View Complete Reference Online information Works that this work references Works that reference this work
Kontorovich, AV and Miller, SJ (2005). Benford's Law, Values of L-functions and the 3x+ 1 Problem. Acta Arithmetica 120(3), pp. 269-297. ISSN/ISBN:0065-1036. DOI:10.4064/aa120-3-4. View Complete Reference Online information Works that this work references Works that reference this work
Lagarias, JC and Soundararajan, K (2006). Benford's law for the 3x+1 function. Journal of the London Mathematical Society 74, pp. 289-303. ISSN/ISBN:0024-6107. DOI:10.1112/S0024610706023131. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Zheng, S (2013). Necessary and Sufficient Conditions for Benford Sequences. Pi Mu Epsilon Journal 13(9), pp. 553 – 561. View Complete Reference Online information Works that this work references Works that reference this work